Oh Yay, another Plaq question ;-)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

peacesoul
Veteran Member


Date Joined Jan 2007
Total Posts : 2446
   Posted 5/11/2007 11:46 AM (GMT -7)   
Hi all..........ok so another plaq question if I may
 
I started plaq 2 weeks ago. My stomach was feeling OH SO yucky, but the last week or so but it' has been better.
So better in fact, I got back to the gym today (yes I am a gym buff). But 20 mins into my working out, my heart started to beat very hard. Never had this before.
So here is my question.........does Plaq cause like a Tachacardia sort of thing?
Does anyone here work out (weight training or other) on a regular basis?
 
Thanks
 
Hugs in advance ;-)
 
Jen

okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 5/11/2007 1:58 PM (GMT -7)   

Hi Jen, I'm glad you are feeling better. Getting back in the gym is pretty awesome. I can't seem to do that with my lung problems but I sure wish I could. Anyway about your question I think anytime you have something abnormal going on you need to discuss it with your Rheumy and PCP. Plaquenil in some cases can cause heart problems but than that doesn't mean that is what's happening. I found this link you might find interesting

http://www.pdrhealth.com/drug_info/rxdrugprofiles/drugs/pla1337.shtml

I hope it was ok for me to put it on here not sure of the guidlines for that.

The best I can say if it bothers you than your doctor needs to know about it.

Let us know

Love ya

carol


God Bless
Carol
 
 Newly DX's Lupus.Possible CREST,COPD, high PB xanax,triam , vicodin.5x3, Evista for osteo,. oxygen Plaquanil800mil, . effexor. spiriva, xopenex. pred.10.mil.
 
Come ye, all that are weary and heavy laden, and I will give you rest!
 
 


hippimom2
Veteran Member


Date Joined Jul 2005
Total Posts : 5403
   Posted 5/11/2007 6:32 PM (GMT -7)   
Jen, I agree that you need to call your doc about this. I'm not sure if it's the plaq or not, but you may need to be checked over.


As far as working out - I used to be the workout queen. I ran 6 days a week and weight trained 3 days a week (I was actually prety buff). For the last two years I have not been able to exercise consistently at all. Anytime I start any kind of exercise I end up flaring, but I still have hope.

Take care and I hope you don't experience symptoms related to your heart again.
Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Amitriptyline 10mg; Neurontin 300mg; Prevacid; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Restasis eye drops

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums



peacesoul
Veteran Member


Date Joined Jan 2007
Total Posts : 2446
   Posted 5/11/2007 8:10 PM (GMT -7)   
okie said...

Hi Jen, I'm glad you are feeling better. Getting back in the gym is pretty awesome. I can't seem to do that with my lung problems but I sure wish I could. Anyway about your question I think anytime you have something abnormal going on you need to discuss it with your Rheumy and PCP. Plaquenil in some cases can cause heart problems but than that doesn't mean that is what's happening. I found this link you might find interesting

http://www.pdrhealth.com/drug_info/rxdrugprofiles/drugs/pla1337.shtml

I hope it was ok for me to put it on here not sure of the guidlines for that.

The best I can say if it bothers you than your doctor needs to know about it.

Let us know

Love ya

carol

Hey Carol, thanks for that link. I will discuss that weird heart pounding with my rheum. We'll see if it happens again.
I was happy I had the energy to work out. I've been working out for so long, I cannot image not working out. I try to get even when I feel really unwell. Not sure if it's smart, but in my mind, working out will heal me.......who knows!
 
I was wondering......can I have a glass of wine while on Plaq?
 


peacesoul
Veteran Member


Date Joined Jan 2007
Total Posts : 2446
   Posted 5/11/2007 8:14 PM (GMT -7)   
hippimom2 said...
Jen, I agree that you need to call your doc about this. I'm not sure if it's the plaq or not, but you may need to be checked over.


As far as working out - I used to be the workout queen. I ran 6 days a week and weight trained 3 days a week (I was actually prety buff). For the last two years I have not been able to exercise consistently at all. Anytime I start any kind of exercise I end up flaring, but I still have hope.

Take care and I hope you don't experience symptoms related to your heart again.

Hey, wow u worked out a lot. Not being able to work out when you used to is a tough pill to swallow.
Really? You would have a flare? Interesting! I guess with having inflammation with the lupus and they with the working out does not mix. I always feel it will make me feel better, but I tell ya, I've not been to thew gym in two weeks and about an hr after I got home from the gym, I did feel like hell.
The heart thing was weird.......freaked me out a little. I will get it looked at
 
Thanks :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:19 AM (GMT -7)
There are a total of 2,733,406 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
186 Guest(s), 1 Registered Member(s) are currently online.  Details
Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer